# SDR SWIA201231833

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 27,705 hours, 23,223 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A GEAR DISAGREE MESSAGE AND A NOSE DOOR OPEN MESSAGE UPON RETRACTION.  (FLT 5656)  REPLACED LOWER NOSE GEAR STRUT AXLE ASSEMBLY IN REFERENCE TO CMM.
